# SDR QXEA200701199

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 14,094 hours, 10,006 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811813
- Part serial: 0206
- Condition: Contaminated
- Location: Fuel Qty
- Part time: 10,326 hours, 7,284 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABQ - FLIGHT 4334- RECEIVED A FUEL CHANNEL 1/2 FAIL MESSAGE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE FUEL QUANTITY GAUGING COMPUTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
